# SDR AALA20161216004

- Difficulty date: December 15, 2016
- Submitted: December 16, 2016
- Operation: Air carrier
- Aircraft: N816AA
- Make and model: Boeing 787-8
- Aircraft serial: 40634
- Aircraft time: 2,562 hours, 253 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake Assy
- Part number: 21714
- Condition: Faulty
- Location: Mlg
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN LANDING GEAR BRAKE THREE ACTUATOR MESSAGE DISPLAYED AFTER SHUTDOWN.  REMOVED AND REPLACED BRAKE ASSEMBLY IAW AMM 32-45-07.  OPERATIONAL CHECKED GOOD.
